# SDR 2008UALA03729

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 62,960 hours, 18,266 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Clogged
- Location: Air Supply
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQ COOLING HORN SOUNDED & OVERHEAT LIGHT IS ON.  *S/D*  AIR SUPPLY FILTER CLOGGED, NO AIR FLOW.  REPLACED FILTER AND CLEANED SENSOR, SYS CHECKED NORMALLY.
